Downloads: 165

Files in This Item:
File Description SizeFormat 
PhysRevE.87.013008.pdf474.81 kBAdobe PDFView/Open
Title: Large-scale lognormality in turbulence modeled by the Ornstein-Uhlenbeck process
Authors: Matsumoto, Takeshi  kyouindb  KAKEN_id
Takaoka, Masanori
Author's alias: 松本, 剛
Issue Date: Jan-2013
Publisher: American Physical Society
Journal title: Physical Review E
Volume: 87
Issue: 1
Thesis number: 013008
Abstract: Lognormality was found experimentally for coarse-grained squared turbulence velocity and velocity increment when the coarsening scale is comparable to the correlation scale of the velocity [ Mouri et al. Phys. Fluids 21 065107 (2009)]. We investigate this large-scale lognormality by using a simple stochastic process with correlation, the Ornstein-Uhlenbeck (OU) process. It is shown that the OU process has a similar large-scale lognormality, which is studied numerically and analytically.
Rights: ©2013 American Physical Society
DOI(Published Version): 10.1103/PhysRevE.87.013008
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.